Facebook Pixel

I had unprotected sex with my fiance on 17may and on 19may after 48 hours i take emergengy contraceptive pill named emergency72, but till today 25 june i didn't get periods. I m very depressed.

By June 25, 2010 - 6:25am
Rate This

Add a Comment1 Comments

Hello Ishita

I am not familiar with that specific brand of emergency contraception, but all of them change your hormones and can affect your menstrual cycle for a couple of months. It has only been just over a month since you took it, correct? So I do not find it at all surprising that your cycle is still a bit off. If you took the medicine correctly and had some sort of a period after, I would wait a while before getting worried or depressed.

Try reading the discussion we have here on this topic. It may help you feel better: http://www.empowher.com/media/reference/emergency-contraception-more-treatment-options-women, http://www.empowher.com/community/ask/i-took-quasense-emergency-contraception-when-do-i-start-my-new-pack-pills.

Good luck to you.

June 25, 2010 - 6:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.